| Catalog Number |
5C4476 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an effluent sample bag was leaking at the seam near the medication port.The leak was discovered at the clinic while collecting an effluent sample and the bag appeared to no have been sealed properly.There was no patient injury associated with this event, however, the patient was prescribed prophylactic antibiotics.No additional information is available.
Additional Manufacturer Narrative
The device evaluation was completed.A visual inspection was performed with the naked eye noted a leak from the port seals.Functional testing including clear passage testing and clamp function testing were performed with no issues noted.Leak testing failed due to a leak through a channel located at the port seals.The reported condition was verified.The direct cause of the event was determined to be manufacturing related caused by inadequate port seal during the welding process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.